Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dark facial skin, look darker on using sunscreen. Ways to get rid of darkness?

Hi um. I started college 3 months back. And I was pretty fair. But now I feel as if I am not what I was. I ve become so so dark. And I dont know the reason. And yes, I don t use sunscreen. But now when I have started putting it again, I look darker. PLEASEEEE suggest me ways to get rid Of this darkness :( Hoping for a helpful reply. Thankyou :)
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi roshani,
Thanks for writing in.

Darkening of skin is caused by sunexposure and hormonal imbalance.
Excess weight and MSH stimulation can cause darkening of skin.

Chemical peeling can give you fast and long lasting results.They are available at dermatology clinics.

Apply cosglo cream at night.Take vitamin C supplements.

You can use gel based sunscreen like Zoray acquagel sunscreen.It wont make you look dark.

Hope this helps.

dr Sudarshan.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor